Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Suffering with polycythemia, normal BP, taking apirin, BP medicines, has fainting tendency post taking neurobian tablets. Suggestion?

my dad is suffering from polycythemia , his blood pressure is normal nowadays, but he has a history of a young stroke , 15 years back, he is taking asprin, and bp tablets, but recently he was medicated with neurobian injection , and then he continues with neurobian tab, but he says he has a fainting sensation when having this tab, and
Asked On : Sun, 9 Sep 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hello sir,
Neurobion is a multi vitamin which may not cause the above said symptoms.However it can be stopped if you feel that the symptoms are because of it.
Kindly get your BP checked, which if high can cause these kind of symptoms.
Answered: Thu, 3 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor